MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR DYNAMIC LOCK RING 58 OR 70; DURALOC IMPLANT : HIP ACETABULAR AUGMENT

DEPUY ORTHOPAEDICS INC US DUR DYNAMIC LOCK RING 58 OR 70; DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Model Number 1249-58-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 10/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to unstable and hip pain.Doi: unknown, dor: (b)(6) 2021, affected side: right side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a device history record (mre) review, was not possible because the required lot code was not provided.

Brand Name
DUR DYNAMIC LOCK RING 58 OR 70
Common Device Name
DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12822122
Report Number1818910-2021-25244
Device Sequence Number5475737
Product Code LPH
UDI-Device Identifier10603295019794
UDI-Public10603295019794
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K951674
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1249-58-000
Device Catalogue Number124958000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +1.5 GR.; DUR DYNAMIC LOCK RING 58 OR 70.; UNK HIP ACETABULAR CUP DURALOC.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale